# SDR RAIA201102040003

- Difficulty date: February 4, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- Aircraft time: 27,843 hours, 26,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION THE FLIGHT CREW REPORTED THAT EMERGENCY LIGHT NR 1 INOP.  MAINTENANCE INSPECTED AND RELAMPED THE EMERGENCY LIGHT NR 1.  SYSTEM OPS CHECKED GOOD.
